MathSciNet Relay Station
MathSciNet bibliographic data
MR2123546 33B20 (33F05 41A60)
Ferreira, Chelo; López, José L.; Pérez Sinusía, Ester Incomplete gamma functions for large values of their variables. Adv. in Appl. Math. 34 (2005), no. 3, 467–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement